# SDR HALA2019061400295

- Difficulty date: June 13, 2019
- Submitted: June 14, 2019
- Operation: Air carrier
- Aircraft: N389HA
- Make and model: Airbus A330-243
- Aircraft serial: 1316
- Aircraft time: 32,053 hours, 4,895 cycles
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Actuator
- Part number: 43282690002
- Part serial: 53953
- Condition: Malfunctioned
- Location: Inlet Valve
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ETOPS SIGNIFICANT SYSTEM - FUELERS REPORTED UNABLE TO FUEL AIRCRAFT. ECAM MSG - "FUEL T TANK XFR FAULT". // BITE TEST FAULTED FUEL OUTER TANK INLET VALVE 1 (500QU1). REMOVED AND
REPLACED LEFT OUTER TANK FUEL INLET VALVE ACTUATOR PER AMM 28-25-57-000-801-A. OPS CHK OK.
